# SDR 96ZZZX5181

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N154AC
- Make and model: Skrsky S64E
- Aircraft serial: 64037
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tablock
- Part number: 536210
- Condition: Missing
- Location: 3rd Stage Disk
- Part time: 575 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TABLOCK MISSING AT POST-FLT INSP ON 3-29-96.  LAST O/H PERFORMED BY EAC ON 3-23-95.  WHEN INSP COMP THRU INLET, CONTACT OF 3RD STG BLD NOTED ON FACE OF 4TH STG STATOR NEAR CENTERLINE OF ENG (ROOT END OF BLD).  BLD MOVED AFT CONTACTING FRONT OF STATOR DUE TO TABLOCK FAILURE.  ERICKSON ALSO DOCUMENTED DIMENSIONAL VARIANCES FND ON TABLOCKS SUPPLIED BY TP&M,  SENT A PIECE OF FRACTURED TABLOCK TO P&W FOR LAB ANALYSIS.  WHEN CORRECTIVE ACTION WAS NOT FORTHCOMING FROM P&W, REMAINING PIECE OF TABLOCK SENT TO OUTSIDE LAB FOR METALLURGICAL ANALYSIS.  RESULTS SHOWED MICRO CRACKING ON EDGES OF TABLOCKS WHICH ARE A MFG DEFECT.
